# SDR ERAA080469

- Difficulty date: July 15, 2002
- Submitted: August 12, 2002
- Operation: General aviation
- Aircraft: N418EH
- Make and model: Bell 412
- Aircraft time: 12,083 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 40008330207
- Part serial: 1446
- Condition: Contaminated
- Location: Wx Radar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERABLE; UNIT WOULD NOT POWER UP.  FOUND MAJOR WATER DAMAGE. ACTION TAKEN:  REPLACED ALL BAD PARTS, REM'D CORROSION, REPAIRED BROKEN WIRES, RE-SOLDERED COLD SOLDER JOINTS, ALIGNED AND TESTED.  NS
